American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 67 of 67 found      Go to page: 1 2 3

[61] Sergey Fomin, Sergei Gelfand and Alexander Postnikov. Quantum Schubert polynomials. J. Amer. Math. Soc. 10 (1997) 565-596. MR 1431829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Sergey Fomin and Anatol N. Kirillov. Combinatorial $B_n$-analogues of Schubert polynomials. Trans. Amer. Math. Soc. 348 (1996) 3591-3620. MR 1340174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Sara Billey and Mark Haiman. Schubert polynomials for the classical groups . J. Amer. Math. Soc. 8 (1995) 443-482. MR 1290232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] John R. Stembridge. Some particular entries of the two-parameter Kostka matrix . Proc. Amer. Math. Soc. 121 (1994) 367-373. MR 1182707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Kevin W. J. Kadell. A proof of the $q$-Macdonald-Morris conjecture for $BC_n$. Memoirs of the AMS 108 (1994) MR 1140650.
Book volume table of contents   

[66] David Casperson and John McKay. Symmetric functions, $m$-sets, and Galois groups . Math. Comp. 63 (1994) 749-757. MR 1234424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Mark Purtill. Andr\'e permutations, lexicographic shellability and the $cd$-index of a convex polytope . Trans. Amer. Math. Soc. 338 (1993) 77-104. MR 1094560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 67 of 67 found      Go to page: 1 2 3